MAUDE Adverse Event Report: ENDOLOGIX AFX; LIMB STENT GRAFT

ENDOLOGIX AFX; LIMB STENT GRAFT
Model Number IS20-25/C55 SA
Medical Device Problem Codes Loss of or Failure to Bond (1068); Leak/Splash (1354)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 03/21/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The devices involved in this event will not be returned for evaluation and remain implanted in the patient.If additional information is obtained at a later time that is pertinent to this event, a follow-up report will then be submitted.
 
Event or Problem Description
The patient was initially treated with the afx abdominal aortic aneurysm stent.Approximately one (1) year post initial procedure, the patient presented with a type ib endoleak detected on ct.Re-intervention is planned but has not been scheduled.The patient's current status is unknown.
 
Additional Manufacturer Narrative
A clinical evaluation of the reported event could not be completed due to a lack of receipt of relevant medical records and/or imaging.Requests were made on (b)(6) 2018, (b)(6) 2018, (b)(6) 2018 and denied.As such, event determination, off label conditions, related patient harms and patient disposition could not be independently assessed; no contributing factors were identified.The manufacturing lot review confirmed all devices met specifications prior to release.This complaint is not capa eligible at this time.These types of events will be monitored and trended as part of the quality system.(b)(4).
 
Event or Problem Description
Additional information received confirming that the ct scan which diagnosed the reported type ib endoleak was completed on (b)(6) 2018.The physician elected to treat the patient by implanting an iliac limb ovation ix device on (b)(6) 2018.

Brand Name
AFX
Common Device Name
LIMB STENT GRAFT
Manufacturer (Section D)
ENDOLOGIX
2 musick
irvine CA 92618
MDR Report Key7707372
Report Number2031527-2018-00601
Device Sequence Number1365936
Product Code MIH
UDI-Device Identifier00818009011466
UDI-Public(01)00818009011466(17)180520
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
P040002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/21/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/20/2018
Device Model NumberIS20-25/C55 SA
Device Lot Number1342611-003
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/20/2018
Supplement Report FDA Received Date09/18/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
AFX-VELA SUPRARENAL-LOT 1484354-009; AFX2-BIFURCATED STENT GRAFT-LOT 1588487-014; OVATION IX-ILIAC LIMB-LOT FS030716-35; AFX-VELA SUPRARENAL-LOT 1484354-009; AFX2-BIFURCATED STENT GRAFT-LOT 1588487-014; OVATION IX-ILIAC LIMB-LOT FS030716-35
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age63 YR